# SDR SWAA2017072415183

- Difficulty date: July 1, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7550
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  TRACK CRACKED AT BS 727E TO 747, RBL 13.8.  R & R THE CARGO TRACK IAW SRM AND DWG.
